Alert archive / Indiana / Small Craft Advisories in 2017
Small Craft Advisory 5, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jan 12, 2017, 4:04 AM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2017, 4:04 AM EST (09:04 UTC)
- Expired
- Jan 13, 2017, 4:00 PM EST
- In force
- 36 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
066 WHUS73 KIWX 120904 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 404 AM EST THU JAN 12 2017 LMZ043-046-121715- /O.NEW.KIWX.SC.Y.0005.170112T0904Z-170113T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 404 AM EST THU JAN 12 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST FRIDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS VEERING NORTHEAST 5 TO 10 KNOTS ON FRIDAY * WAVES: 3 TO 5 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
468 WHUS73 KIWX 121538 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1038 AM EST THU JAN 12 2017 LMZ043-046-122345- /O.CON.KIWX.SC.Y.0005.000000T0000Z-170113T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1038 AM EST THU JAN 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS VEERING NORTHEAST 5 TO 10 KNOTS ON FRIDAY * WAVES: 3 TO 6 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
826 WHUS73 KIWX 122135 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 435 PM EST THU JAN 12 2017 LMZ043-046-130545- /O.CON.KIWX.SC.Y.0005.000000T0000Z-170113T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 435 PM EST THU JAN 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. * WINDS: NORTHWEST TO NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...WINDS VEERING NORTHEAST 10 TO 15 KNOTS ON FRIDAY. * WAVES: 3 TO 7 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
859 WHUS73 KIWX 130337 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1037 PM EST THU JAN 12 2017 LMZ043-046-131145- /O.CON.KIWX.SC.Y.0005.000000T0000Z-170113T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1037 PM EST THU JAN 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. * WINDS: NORTH 15 TO 25 KNOTS VEERING NORTHEAST 10 TO 15 KNOTS ON FRIDAY. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
026 WHUS73 KIWX 130922 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 422 AM EST FRI JAN 13 2017 LMZ043-046-131730- /O.CON.KIWX.SC.Y.0005.000000T0000Z-170113T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 422 AM EST FRI JAN 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: NORTH 10 TO 20 KNOTS VEERING NORTHEAST 5 TO 15 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
351 WHUS73 KIWX 131535 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1035 AM EST FRI JAN 13 2017 LMZ043-046-132100- /O.CON.KIWX.SC.Y.0005.000000T0000Z-170113T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1035 AM EST FRI JAN 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: NORTHEAST 5 TO 15 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
800 WHUS73 KIWX 132101 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 401 PM EST FRI JAN 13 2017 LMZ043-046-132215- /O.EXP.KIWX.SC.Y.0005.000000T0000Z-170113T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 401 PM EST FRI JAN 13 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 12:22 AM EST, 3 hours 42 minutes earlier.
Area forecast discussion, Jan 12, 12:22 AM EST, 3 hours 42 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 1222 AM EST Thu Jan 12 2017 .SYNOPSIS... Issued at 1218 AM EST Thu Jan 12 2017 Occasional rain will continue this morning as a cold front moves across the area. The rain could end as a brief period of freezing rain across southwest Michigan and northwest Indiana. High pressure will move into the Great Lakes tonight and Friday resulting in dry conditions. Some freezing rain is possible, mainly across southern portions of our area, over the weekend as low pressure moves through the Ohio Valley. && .SHORT TERM...(This Evening through Thursday) Issued at 342 PM EST Wed Jan 11 2017 Primary forecast challenges for the short term will be rain/iso thunder tonight, and fog. Strong low level thetae advection to continue tonight with axis of highly anomalous moisture working into the area. Low clouds and fog have overspread approximately southwest half of the area late this afternoon, with some concern of patchy dense fog over the next several hours across far southwest/western portions of the area. Will monitor trends over next few hours for the need for any advisories. In terms of precipitation, a couple of distinct waves to bring enhanced chances of rain. One of these waves skirting across the Ohio Valley through early evening will bring greater coverage of rain across far southeast sections. Another short wave across northwest Illinois will race across southern lower Michigan this evening also bringing an increase in rain shower chances. By mid to late evening a larger scale upstream trough should allow for strengthening low level frontogenesis forcing in association with strong baroclinic zone located just northwest of the area. This should result in an increase in rain showers and a potential of more impressive rainfall rates late evening into the overnight hours. Air mass advecting into the area will be characterized by PWATS in excess of an inch, and concern persists for total rainfall amounts in excess of an inch and possibly approaching localized two inch amounts where stronger frontogenesis forcing materializes. Favored area for these potential heavier rainfall amounts still appears to be across southeast portions of the area, roughly along and southeast of the US Route 24 corridor. Some localized minor flooding will be possible with the corridors of heavier rainfall, along with continued rises on some area rivers. Will continue to carry isolated thunder mention into Thursday morning with weak elevated instability. Non-diurnal temp trends for this evening with temperatures rising into the 40s and 50s, and even a chance at extreme south/southeast making a run at the 60 degree mark for a time. Temps will drop sharply across the northwest half overnight as frontal boundary begins to progress through the area. Rain will continue Thursday morning, with greatest coverage/intensity across southeast half. One thing that will need to be watched is the potential of a brief period of light freezing rain/freezing drizzle across northwest portions of the forecast area. Low levels should dry out rapidly, but enough moisture beneath the frontal inversion and shallow cold air could promote a period of freezing drizzle before precip ends. Temps on Thursday will be steady to slowly falling. && .LONG TERM...(Thursday Night through Wednesday) Issued at 342 PM EST Wed Jan 11 2017 Dry conditions will develop by Thursday evening as a very dry low/mid level air mass advects across the southern Great Lakes region. A strong low level baroclinic will stall out just south of the local area as a strong 1045 mb high becomes established across the Great Lakes. A rather complicated upper level flow evolution will commence for the weekend with cut-off upper PV anomaly setting up across southwest CONUS and a series of smaller scales waves approaching from the northern stream. Consensus of medium range model guidance remains suppressed enough with the boundary that icing concerns with initial warm advection ramp up may not be a big issue as far north as local area for Friday night/Saturday, but will maintain chance PoPs for freezing rain mainly across the south. A period of perhaps greater concern that will need to be watched is for some time in the Sunday/Sunday night period when a leading stronger warm advection wing could spread across the area with a risk of some ice accumulation. Have opted to keep just chance PoPs with any freezing rain mention at this time given low confidence in timing and placement of warm advection wing type forcing. Cut-off PV anomaly to eventually lift across central CONUS early next week with greater chances of precip for local area, but an eventual preference to liquid precip type for Monday-Tuesday. Any heavier rainfall during this period may cause some renewed/aggravated hydro concerns. Milder temperatures will be in store for the early portions of next week as this upper PV anomaly approaches. && .AVIATION...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1218 AM EST Thu Jan 12 2017 Band of shra has moved out ahead of cdfnt movg through nw IN. Winds at FWA should diminish and veer wly after shra move through but cdfnt movg slowly and not expected to reach FWA until shortly after sunrise. Vort max lifting ne from KS expected to cause more shra to move across nrn IN this morning keeping flight conditions ifr. Some potential for zr at SBN but for now sided with mos temp fcst just above freezing. High pressure building into the upr midwest/upr grtlks tonight should result in conditions improving to vfr. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...JT SHORT TERM...Marsili LONG TERM...Marsili AVIATION...JT Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jan 11, 4:05 AM EST, 23 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 405 AM EST WED JAN 11 2017 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-121000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 405 AM EST WED JAN 11 2017 /305 AM CST WED JAN 11 2017/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FLOODING POTENTIAL WILL INCREASE THROUGH THE REMAINDER OF THIS WEEK INTO THE UPCOMING WEEKEND AS SEVERAL RAIN EVENTS IMPACT THE REGION. CHECK THE HYDROLOGIC OUTLOOK (ESFIWX) FOR DETAILS. A PERIOD OF FREEZING RAIN REMAINS POSSIBLE LATE SATURDAY THROUGH SUNDAY FOR PORTIONS OF THE SOUTHERN GREAT LAKES AND OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-121000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 405 AM EST WED JAN 11 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jan 11, 11:21 PM EST, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1121 PM EST WED JAN 11 2017
INZ015>018-020-022>027-032>034-OHZ015-016-024-025-120615-
White-Wabash-Jay-Kosciusko-Huntington-Allen-Cass-Adams-Whitley-
Blackford-Wells-Fulton-Miami-Grant-Putnam-Van Wert-Paulding-Allen-
1121 PM EST WED JAN 11 2017
...A LINE OF showers and THUNDERSTORMS WILL AFFECT SOUTHEASTERN
FULTON... MIAMI...ALLEN...ADAMS...WABASH...SOUTHEASTERN
WHITE...WHITLEY... WELLS...SOUTHEASTERN
KOSCIUSKO...CASS...HUNTINGTON...JAY...
BLACKFORD...GRANT...PAULDING...ALLEN...VAN WERT AND PUTNAM
COUNTIES...
At 1117 PM EST, radar indicated showers and thunderstorms were
located along a line extending from near Winona Lake to near
Otterbein. Movement was east at 40 mph.
Wind gusts up to 45 mph are expected along and ahead of the line of
showers and thunderstorms late this evening and into the early
morning hours of Thursday.
Locations impacted include...
Fort Wayne, Lima, Marion, Logansport, Huntington, New Haven, Peru,
Van Wert, Wabash, Bluffton, Decatur, Columbia City, Delphos,
Portland, Hartford City, North Manchester, Gas City, Winona Lake,
Ottawa and Berne.
This includes the following highways...
INTERSTATE 469 between MILE MARKERs 0 and 30.
INTERSTATE 65 near MILE MARKER 185.
INTERSTATE 69 IN INDIANA between MILE MARKERs 252 and 316.
INTERSTATE 75 between MILE MARKERs 119 and 141.
A period of heavy rainfall is also occurring with these showers and
storms, and may cause ponding of water on roadways.
LAT...LON 4038 8523 4038 8586 4056 8587 4056 8637
4069 8637 4069 8652 4074 8653 4070 8671
4066 8677 4056 8677 4056 8697 4121 8579
4116 8388 4065 8388 4068 8446 4073 8446
4073 8480 4031 8481 4031 8522
TIME...MOT...LOC 0417Z 270DEG 35KT 4118 8578 4046 8709
NWSSpecial weather statement, Jan 12, 12:29 AM EST, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1229 AM EST THU JAN 12 2017
INZ018-023>027-032>034-OHZ015-016-024-025-120630-
Jay-Huntington-Allen-Adams-Wabash-Blackford-Wells-Miami-Grant-Putnam-
Van Wert-Allen-Paulding-
1229 AM EST THU JAN 12 2017
...Strong gusty winds and Showers WILL AFFECT SOUTHEASTERN MIAMI...
HUNTINGTON...ALLEN...JAY...ADAMS...SOUTHERN WABASH...WELLS...
BLACKFORD...GRANT...PAULDING...ALLEN...VAN WERT AND PUTNAM
COUNTIES...
At 1226 AM EST, radar indicated showers were located along a line
extending from near New Haven to 6 miles north of Kokomo. Movement
was east at 25 mph.
Wind gusts up to 45 mph are expected along and ahead of this line of
showers as it moves across northeast Indiana and northwest Ohio
early this morning.
Locations impacted include...
Fort Wayne, Lima, Marion, Huntington, New Haven, Van Wert, Bluffton,
Decatur, Delphos, Portland, Hartford City, Gas City, Ottawa, Berne,
Upland, Ossian, Fairmount, Dunkirk, Paulding and Spencerville.
This includes the following highways...
INTERSTATE 469 between MILE MARKERs 0 and 29.
INTERSTATE 69 IN INDIANA between MILE MARKERs 252 and 305.
INTERSTATE 75 between MILE MARKERs 119 and 141.
LAT...LON 4038 8523 4038 8586 4056 8587 4056 8616
4118 8504 4117 8388 4065 8388 4068 8446
4073 8446 4073 8480 4031 8481 4031 8522
TIME...MOT...LOC 0526Z 275DEG 24KT 4114 8503 4057 8611
NWSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 11:21 PM EST | Special Weather Statement | IWX | Adams, Allen, Blackford, Cass, Grant, Huntington and 5 more | 114 min |
| Jan 12, 12:29 AM EST | Special Weather Statement | IWX | Adams, Allen, Blackford, Grant, Huntington, Jay and 1 more | 61 min |
| Jan 12, 5:20 AM EST | Freezing Rain Advisory | IWX | Elkhart, LaGrange, Marshall, Pulaski, Starke | 8 hr |
| Jan 12, 7:53 AM EST | Special Weather Statement | IWX | Allen, DeKalb, Noble, Whitley | 37 min |
| Jan 12, 4:26 PM EST | River Flood Warning | IWX | Allen, DeKalb | 5 days |
Nearby
Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.